MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Medical Device Problem Codes Premature Discharge of Battery (1057); Loss of Data (2903)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had a multiple insulin pump error alarms.The customer¿s blood glucose level was 240 mg/dl.The drive support cap was normal.The customer was able to successfully clear the alarm.The customer was able to complete insulin pump rewound.Customer stated that they received another unexpected restart alarm after battery change.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, a21 test and self test, no error noticed during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9471970
Report Number2032227-2019-132769
Device Sequence Number2751764
Product Code OYC
UDI-Device Identifier00643169478602
UDI-Public(01)00643169478602
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA4723LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight170